|rash on shoulder back and chest
Aug 8, 2012
i have been taking hiv medication since 26 days . initially 2 weeks i had problems of dizziness headache. after 2 weeks the body temp is slighty more than the normal temperature. but managable. yesterday i saw slighty reddish rashes on above chest and rightside of shoulder. iam taking zidovuidine lamivudine , navirapine (single pill) twice a day ...pls help
| Response from Dr. Henry
An area of limited rash without significant constitutional symptoms within first month of starting new HIV meds merits watching carefully (inform your HIV provider) but often would not be of major concern. There could be other explanations (ie herpes zoster or flares of folliculitis /seborrhea) that warrant clinical assesssment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.